| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and was able to duplicate the reported issue.Physio-control determined that the cause of the reported issue was due to the system pcb assembly.Due to a part obsolescence, the device cannot be repaired at this time.The customer has received a loaner unit until a permanent solution is identified.
Event or Problem Description
The customer contacted physio-control to report that their device would not complete the boot up cycle.In this state the device would not be able to deliver defibrillation therapy if needed.There was no patient use reported with the event.